A collocation method for solving singular integral equations on a complex contour
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1800-1802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a17,
author = {V. A. Zolotarevskii},
title = {A collocation method for solving singular integral equations on a complex contour},
journal = {Differencialʹnye uravneni\^a},
pages = {1800--1802},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a17/}
}
V. A. Zolotarevskii. A collocation method for solving singular integral equations on a complex contour. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1800-1802. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a17/